# SDR IPXA2017032515493

- Difficulty date: February 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Condition: Corroded
- Location: Bs 1531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO BAY,  LONGERON 48R HAS CORROSION BETWEEN SPLICE FITTING AND LONGERON FWD OF BS 1531.  REPAIRED THE LONGERON IAW EA 011-5310-01-A6695, REV I/R, AND EO MD11-53-10-63709-A.  MAJOR
